It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Brain & Nervous System Disorders Message Board


Brain & Nervous System Disorders Board Index


I started many years ago with tingling sensations in my left side. Drs said it was anxiety. 3-4 years ago, things went down hill fast. I had been rear ended and had not thought anything of it except that my neck was stiff.

I started having alot of unexplained things and Dr's couln't understand what was going on as each test showed nothing. I had severe bladder and bowel issues and taccicardia (fast heart rate~ and elevated blood pressure) which was unexplained.

The tingling traveled all over my body and I began having lots of muscle twitches and trouble walking. After I found out I had chiari, alot of things I had though were normal, now made sense. I have a multitutude of symptoms. I get the feeling like something is dripping all the time!! Its definately weird when you go to wipe it off and theres nothing there. LOL

I also had tethered cord which was causing my lower extremity issues. And i have cranio cervical instability, another chiari related disorder. I will be back in New York for my neck surgery before the year is out. I just have to muster up the courage again. I'm not medicated at this point. We are treating surgically.

The tethered cord surgery was helpful to my legs. They now move. And i don't pee every 5 minutes!! What we take for granted in life. :)

Too bad you had a bad experience at that hospital. I slept for 5 days in there from pain meds so I didn't need or want anyone bothering me. Just let me sleep!! LOL.

You definately need to find a neuro opthamologist to treat your PTC. That can be very dangerous to the optic nerve. From what I've learned, it can cause permanent damage so don't mess around with that. Do you have a neurologist treating you right now?





All times are GMT -7. The time now is 06:23 PM.





© 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!